# SDR MASA2011052302818

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 18,401 hours, 14,674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT O/W EMERGENCY DOOR HANDLE COVER VELCRO WORN. RE-SECURED VELCRO.
